# SDR KCSA061251

- Difficulty date: August 1, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 71,313 hours, 18,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FITTING AT BS460, LBL10 BROKEN
